Jump to content
ACN Latitudes Forums
  • pandas-cover-cropped.pngYour Child Has Changed; Should You Consider PANDAS?

    Have you seen our PANDAS eBook?  Our book is a helpful primer in a friendly question & answer format.  This eBook contains useful information to understand the symptoms of PANDAS, how it is diagnosed (including lab tests), the different types of treatments, approaches for prevention, and how to find the help and support that you need.  Your satisfaction is guaranteed. Learn more

fcefxer

After reintroducing Luvox, Tics, Vocals, OCD non stop

Recommended Posts

Are there any lab tests that will show the antineuronal antibodies besides Cunningham? Things are so severe right now. Apparently any SSRI can cause tics, and Doxy can have brain swelling, which I'm sure is a factor. Her vision was blurry and she has had intermittent nausea and vomiting. She can't live like this. She can not shower, she wants to die. I am taking her off everything. Doxy, Luvox, vitamins, minerals. Her blood shows very low B12 so I'll maintain that, but I'm thinking PEX is our only choice. She has to watch the worst "Law and Order SUV" to distract her enough to try to keep her OCD at bay for a few minutes.

 

Are any doctors doing PEX still? Please let me know ASAP

 

Nancy

Share this post


Link to post
Share on other sites

dr L for pex?

 

will she do therapy? intensive? inpatient tx?

McLean in MA or Rogers in WI?

 

Also, please be careful coming off that luvox quickly== take it slow going off, too-- i think it could be dangerous to go fast off it.

Share this post


Link to post
Share on other sites

dr L for pex?

 

will she do therapy? intensive? inpatient tx?

McLean in MA or Rogers in WI?

 

Also, please be careful coming off that luvox quickly== take it slow going off, too-- i think it could be dangerous to go fast off it.

 

Who is McLean?

Share this post


Link to post
Share on other sites

http://www.mclean.harvard.edu/

 

dr L for pex?

 

will she do therapy? intensive? inpatient tx?

McLean in MA or Rogers in WI?

 

Also, please be careful coming off that luvox quickly== take it slow going off, too-- i think it could be dangerous to go fast off it.

 

Who is McLean?

Share this post


Link to post
Share on other sites

Can Dr. T assist you with PEX? I know he doesn't offer it at his office, but he must have some connections?? So sorry.

 

That girl Ruby got PEX...not sure where. She is a patient of Dr. T.

Share this post


Link to post
Share on other sites

Nancy,

I'm so sorry your family is in such an extreme crisis. I know it gets really hard to keep a clear and calm head when you're in such a dark place. Like MomWithOCDSon, I don't want to Monday morning quarterback. But I have to reiterate Nancy's advice. Many issues can take weeks to show improvement even when you're using the exact treatment the body needs. So a worsening, while very hard to endure, doesn't necessarily mean you should be yanking everything. You could end up slamming the brakes and creating an even more dangerous situation. Please go slow in weaning and do it in a methodical way. Please don't stop everything all at once. Her body may seriously need some of the supplements or medications she's on.

 

I also need to second TPotter's plea to find an integrative LLMD. Your DDs response to Doxy could be a herx. Until you rule out/address chronic infection, I'm not sure Pex is going to give you long term relief. As you already know, finding someone to order Pex and getting insurance to cover is a many month uphill process. I'm a big fan of the procedure, but with a chronic infection or methylation/oxidative stress situation possibly at play, it may not be the fix you're seeking. Even if it's not a tick borne infection, working with an LLMD allows you to consider/address other aspects of chronic infection such as biofilms, nutritional deficiencies/imbalances, metals, toxins, etc. It seems from all of your posts that this is not one single issue facing your daughter but rather a spider's web of intertwined issues. I worry that sudden changes in medications or treatments may make things worse.

 

Again, I don't mean to come across as a know it all or back seat driver. While my daughter suffers from sometimes scary bouts of depression, she's only 7 and I don't yet have to deal with the very real worries that come with an adult who is capable of serious self-harm. So I realize you'd be perfectly in your rights to think I don't know what the heck I'm talking about. But I did need to speak up and urge you to make any changes very slowly, one thing at a time, or you could end up in an even worse place where medical decisions are no longer yours to make (e.g. she ends up hospitalized and on drugs you never wanted her on, with doctors who won't consider the complexities).

 

Your family is in my thoughts.

Share this post


Link to post
Share on other sites

We saw the doctor this morning. The Tenex they put her on made her heart rate 52 and her BP too low. So if I had not gone and gave her more Tenex she would be in more serious shape. Yes I know i should taper off drugs and I did initially. When we started to try this Luvox again, it was only after 2 days that she became much worse. I would like the luxury of going slow and having time but she sent goodbye emails to her friends.....nuff said. We are going to Mass General this weekend and I am going in the emergency room. I don't care if insurance won't pay.

Share this post


Link to post
Share on other sites

If this is a Herx taking her off the Doxy will help. There is no worse, more helpless feeling than your child telling you they want to say goodbye. It will be good to have her in a place that can help get everything under control, monitor her and do the testing you need. Praying for strength for you and healing for your daughter.

Share this post


Link to post
Share on other sites

If you end up in ER, insist they speak with Dr. Pasternack from Infectious Disease. He understands PANDAS. Dr. Geller from Psychiatry is on vacation as is Dr. Walter from Immun. Good luck, we were there last week for 4 days so many are aware of PANDAS there. That being said there are still non believers. Please keep us updated. Good Luck!

Share this post


Link to post
Share on other sites

Nancy, just said a prayer for you. For what it's worth, my neuro who treated my Lyme said that doxy could cause suicidal thoughts, and I know your daughter has had quite a bit of it in the recent weeks. Best of luck. The despair is excruciating.

Share this post


Link to post
Share on other sites

If you end up in ER, insist they speak with Dr. Pasternack from Infectious Disease. He understands PANDAS. Dr. Geller from Psychiatry is on vacation as is Dr. Walter from Immun. Good luck, we were there last week for 4 days so many are aware of PANDAS there. That being said there are still non believers. Please keep us updated. Good Luck!

 

Oh my God THANK YOU!

Share this post


Link to post
Share on other sites

Nancy,

I am so sorry that your daughter and family are experiencing this. I pray that it all gets worked out quickly. It is a horrible feeling to feel powerless to help our children when they are sick.

K

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...